# SDR AALA202310041657

- Difficulty date: October 3, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 14,379 hours, 33,737 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Toilet
- Part number: 7900101
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT LEFT LAVATORY SMELLS VERY BAD. REMOVE AND REPLACED AFT LEFT LAVATORY D LEAKING TOILET. PER AMM 38-32-12 AND J/C 08L00021001.
